fever after vaccinationsMy 4 month child has a fever after her shots. My friend told me to give her Thuja (but isn't thuja for warts?), and others told me to give Belladona.
Can someone advise me on what to do and what the dosage is like?
tiptoe on 2005-11-19
sajjadakram635 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.